# SDR IPXA2023021090850

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 66,498 hours, 22,228 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Sta 1725.5,S-7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14*MAJOR REPAIR* CRACK WAS FOUND ON RH SKIN(P/N:148T3121-2)AT STA 1725.5,S-7R.REPAIR I.A.W 767-300F SRM 53-80-01 REPAIR 5,DETAIL III,REV.85.01
